RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 263–265 (Mi umn8106)  

Mathematical Events in the USSR

School Mathematical Competition in Kishinev

I. A. Itskovich, K. S. Sibirskii


Full text: PDF file (238 kB)

Document Type: Information matherial

Citation: I. A. Itskovich, K. S. Sibirskii, “School Mathematical Competition in Kishinev”, Uspekhi Mat. Nauk, 9:3(61) (1954), 263–265

Citation in format AMSBIB
\Bibitem{ItsSib54}
\by I.~A.~Itskovich, K.~S.~Sibirskii
\paper School Mathematical Competition in Kishinev
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 263--265
\mathnet{http://mi.mathnet.ru/umn8106}


Linking options:
  • http://mi.mathnet.ru/eng/umn8106
  • http://mi.mathnet.ru/eng/umn/v9/i3/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:343
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019